Loading, please wait...

Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™

Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™ - image 1 of 4Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™ - image 2 of 4Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™ - image 3 of 4Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™ - image 4 of 4
Acetaminophen Day/Night Time Vapor Ice Cold and Flu Relief Liquid - 2ct/24 fl oz Total - Up&Up™ - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • "This is an age restricted item and will require us to take a quick peek at your ID upon pick-up"
  • ACTIVE INGREDIENTS: Nighttime cold medicine contains acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), doxylamine succinate 12.5 mg (antihistamine) and phenylephrine HCl 10 mg (nasal decongestant), which can be compared to the active ingredients in NyQuil® Severe+ VapoCOOL™.
  • Daytime cold medicine contains acetaminophen 650 mg (pain reliever/fever reducer), phenylephrine HCl 10 mg (nasal decongestant), dextromethorphan HBr 20 mg (cough suppressant) and guaifenesin 400 mg (expectorant), which can be compared to the active ingredients in DayQuil® Severe+ VapoCOOL™.
  • DAYTIME SEVERE COLD & FLU RELIEF: Non-drowsy severe cold and flu relief liquid for daytime relieves minor aches and pains, fever, nasal congestion & sinus pressure, cough and chest congestion.
  • NIGHTTIME SEVERE COLD & FLU RELIEF: Maximum strength liquid for nighttime helps you get the rest you need and relieves minor aches and pains, fever, nasal congestion and sinus pressure, sneezing, runny nose and cough.
  • COLD AND FLU MEDICINE: Vapor Ice™ Daytime & Nighttime Cold & Flu Relief comes in a combination pack for around the clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
  • MULTIPLE-SYMPTOM, maximum strength cold and flu relief liquid. Soothe sore throat and relieve other cold and flu symptoms with Vapor Ice™ Daytime & Nighttime Cold & Flu Relief.

Specifications

Suggested Age: 12 Years and Up

Product Warning: Contains Acetaminophen, consult a doctor if taking prescription drugs, consult a doctor if you have liver disease, consult a doctor if you have thyroid disease, consult a doctor if you have diabetes, consult a doctor if you are pregnant or nursing

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Features: Daytime and nighttime use

TCIN: 76578247
UPC: 370030275731
Item Number (DPCI): 094-14-0178
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Vicks® DayQuil® Severe+ VapoCOOL™ & NyQuil® Severe+ VapoCOOL™ active ingredients. This combination pack provides around the clock maximum strength, multi-symptom relief for your worst cold and flu symptoms. Vapor Ice™ Daytime Cold & Flu Relief contains pain reliever, fever reducer, cough suppressant, nasal decongestant and expectorant. Vapor Ice™ Nighttime Cold & Flu Relief contains pain reliever, fever reducer, cough suppressant, nasal decongestant and antihistamine.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

5.0 out of 5 stars with 3 reviews
100% would recommend
2 recommendations
value: 5 out of 5
quality: 5 out of 5

Marry me, my liquid friend...

5 out of 5 stars
Would recommend
Simplydashing - 2 months ago
Okay this stuff tastes worse than the normal syrupy version. Vapor cool?! More like Mouthwash Gone Bad. OH IT’S GROSS. I got it because the price difference between Up & Up vs DayQuil/NyQuil was laughable, and it does its job. And the normal version was sold out. But the ingredients are exactly the same as the more expensive stuff too. Other than the taste, it gets the job done, which is really what’s important.
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?
Report review

great taste

5 out of 5 stars
Would recommend
jo - 3 months ago, Verified purchaser
goes down a lot smoother than other nite times. helps bring up mucus also, if you tend to have any. keeps me from coughing all nite.
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.